MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINER LIPPED 32MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINER LIPPED 32MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number NV EHXL ALIP LNR G1 32MM
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Ambulation or Postural Difficulties (2544); Metal Related Pathology (4530)
Date of Event 06/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, this patient had a tha on (b)(6) 2017.On (b)(6) 2022, the patient underwent a hip revision.The patient left in stable condition.No other known info.
 
Additional Manufacturer Narrative
Pending evaluation.Biolox delta femoral head, 32mm od, -3.5mm - cn: 170-32-93 / sn: 4413043.
 
Additional Manufacturer Narrative
H3: the reason for the revison was not reported but is most likely the result of prosthesis wear and/or fracture of the actetabular liner leading to articulation between the femoral head and acetabular cup.The contributions of implant positioning and/or patient related factors to the sequence of events cannot be determined from the reported information; however, the combination of risk factors may have also been a contributing factor to the early prosthesis wear/fracture.
 
Additional Manufacturer Narrative
H7: z-1732-2022.
 
Event or Problem Description
Additional information received via legal filing: the patient experienced complications, including but not limited to severe pain, difficulty in walking, metallosis and fractured liner.The patient then underwent a revision surgery on (b)(6) 2022, approximately 4 years, 8 months, after initial implant.It is believed that complications were due to premature polyethylene wear.There is no other patient demographic or medical history available.There is no device return.No additional information is available.
 
Event or Problem Description
As reported, this patient had a tha.The patient experienced complications, including but not limited to severe pain, difficulty in walking, metallosis, and a fractured liner.The patient then underwent a revision surgery, approximately 4 years, 8 months, after initial implant.There is no other patient demographic or medical history available.There is no device return.No additional information is available.
 
Additional Manufacturer Narrative
D10: concomitants: 2609960 132-32-51 - nv gxl liner lipped 32mm id, group 1 cups.2972181 101-45-30 - 4.5mm drill bit 30mm.4413043 170-32-93 - biolox delta femoral head 32mm od, -3.5mm.4782632 186-01-50 - integrip cc, cluster 50mm, g1.4922785 180-65-30 - alteon 6.5mm screw, 30mm.4931791 188-01-04 - wedge plasma x/o sz 4.4964403 180-65-25 - alteon 6.5mm screw, 25mm." this follow-up report is being submitted to relay additional and/or corrected information.The following sections were added/corrected: b1, b2, b5, d1/d2a/d2b, d4, d10, h4, h6: clinical code, impact code, medical device problem code, component code, type of investigation, investigation findings, investigation conclusion.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6: investigation findings and investigation conclusions.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LINER LIPPED 32MM ID, GROUP 1 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15136916
Report Number1038671-2022-00862
Device Sequence Number12595078
Product Code JDI
UDI-Device Identifier10885862207029
UDI-Public10885862207029
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2018
Device Model NumberNV EHXL ALIP LNR G1 32MM
Device Catalogue Number132-32-51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/12/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2022
Supplement Date Received by Manufacturer12/01/2022
12/15/2022
04/06/2023
02/12/2026
02/17/2026
Initial Report FDA Received Date07/31/2022
Supplement Report FDA Received Date12/13/2022
12/15/2022
04/25/2023
02/16/2026
02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/20/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10; SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown